# SDR MYWA100123

- Difficulty date: November 24, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 15,815 hours, 6,107 cycles
- Engine: Ge CFM56*
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Hyd System
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS: DURING PREFLIGHT, A SYS ELEC/HYD LIGHT REMAINED ILLUMINATED WITH THE PUMP ON AND 3030 PSI SYS PRESSURE.
